Research Repository

Some inequalities of Jensen type for Arg-square convex functions of unitary operators in Hilbert spaces

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2014) Some inequalities of Jensen type for Arg-square convex functions of unitary operators in Hilbert spaces. Bulletin of the Australian Mathematical Society, 90 (1). 65 - 73. ISSN 0004-9727

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: bounded linear operator; family of projections; identity operator; positive integer
Subjects: Current > FOR Classification > 0101 Pure Mathematics
Current > Division/Research > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 14 Apr 2016 23:46
Last Modified: 20 Aug 2019 04:31
URI: http://vuir.vu.edu.au/id/eprint/30321
DOI: https://doi.org/10.1017/S0004972714000045
ePrint Statistics: View download statistics for this item
Citations in Scopus: 1 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar